Processing math: 0%

Wykorzystujemy pliki cookies aby ułatwić Ci korzystanie ze strony oraz w celach analityczno-statystycznych.

A+ CATEGORY SCIENTIFIC UNIT

Multivalued Lyapunov functions for homeomorphisms of the 2-torus

Volume 189 / 2006

Patrice Le Calvez Fundamenta Mathematicae 189 (2006), 227-253 MSC: 37B25, 37E30, 37E35, 37E45. DOI: 10.4064/fm189-3-2

Abstract

Let be a homeomorphism of \mathbb T^2=\mathbb R^2/\mathbb Z^2 isotopic to the identity and f a lift to the universal covering space \mathbb R^2. We suppose that \kappa\in H^1(\mathbb T^2,\mathbb R) is a cohomology class which is positive on the rotation set of f. We prove the existence of a smooth Lyapunov function of f whose derivative lifts a non-vanishing smooth closed form on \mathbb T^2 whose cohomology class is \kappa.

Authors

  • Patrice Le CalvezLaboratoire Analyse,
    Géométrie et Applications
    C.N.R.S.-U.M.R 7539
    Institut Galilée
    Université Paris 13
    Avenue J.-B. Clément
    93430 Villetaneuse, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image